# SDR AALA960103

- Difficulty date: January 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49288
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1271
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TULE - FOUND TEMPORARY DOUBLER INSTALLED AT STATION 1271 LONGERON 28L.  INSTALLED FLASH REPAIR AND INTERNAL DOUBLER PER SRM 53-04 FIG 38 AND ESO NR 80559 DATED 1-18-96.  (M)
